Research Interests

  • Numerical methods of partial differential equations and fractional differential equations

  • Computational methods and numerical analysis related to Plasma Physics and Magnetohydrodynamics

  • Deep learning in medical imaging

  • System optimization and image reconstruction for x-ray computed tomography

  • Optimization techniques for optical tomography

  • Uncertainty quantification

Selected Publications

  • H. Yang, W.-X. Cong and G. Wang, Deep learning for dual-energy X-ray computed tomography, The 14th International Meeting on Fully Three-Dimensional Image Reconstruction in Radiology and Nuclear Medicine, pp. 864-869, 2017.

  • H. Yang and F. Li, Discontinuous Galerkin methods for relativistic Vlasov-Maxwell system, Journal of Scientific Computing, accepted.

  • C.-S. Chou, W. Sun, Y. Xing and H. Yang, Local discontinuous Galerkin methods for the Khokhlov-Zabolotskaya-Kuznetzov equation, Journal of Scientific Computing, accepted.

  • H. Yang, J. Guo and J.-H. Jung, Schwartz duality of the Dirac delta function for the Chebyshev collocation approximation to the fractional advection equation, Applied Mathematics Letters, pp. 205-212, 2017.

  • H. Yang and F. Li, Stability analysis and error estimates of an exactly divergence-free method for the magnetic induction equations, ESAIM: Mathematical Modelling and Numerical Analysis, vol.50, no.4, pp. 965-993, 2016.

  • E. Kemmerling, M. Wu, H. Yang, P. Maxim, B. Loo and R. Fahrig, Optimization of an on-board imaging system for extremely rapid radiation therapy, Medical Physics, vol. 42, pp. 6757-6767, 2015.

  • H. Yang and F. Li, Error estimates of Runge-Kutta discontinuous Galerkin methods for the Vlasov-Maxwell system, ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, no. 1, pp. 69-99, 2015.

  • L. Zhao, H. Yang, W.-X. Cong, G. Wang and X. Intes, Lp regularization for early gate fluorescence molecular tomography, Optics Letters, vol. 39, no. 14, pp. 4156-4159, 2014.

  • H. Yang, F. Li and J. Qiu, Dispersion and dissipation errors of two fully discrete discontinuous Galerkin methods, Journal of Scientific Computing, vol 55, 2013, pp. 552-574.